The Michigan Mathematical Journal

On entire rational maps in real algebraic geometry.

Yildiray Ozan

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 42, Issue 1 (1995), 141-145.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029005159

Digital Object Identifier
doi:10.1307/mmj/1029005159

Mathematical Reviews number (MathSciNet)
MR1322195

Zentralblatt MATH identifier
0869.14024

Subjects
Primary: 14P25: Topology of real algebraic varieties
Secondary: 14P05: Real algebraic sets [See also 12D15, 13J30] 55S36: Extension and compression of mappings

Citation

Ozan, Yildiray. On entire rational maps in real algebraic geometry. Michigan Math. J. 42 (1995), no. 1, 141--145. doi:10.1307/mmj/1029005159. http://projecteuclid.org/euclid.mmj/1029005159.


Export citation